Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 112

Guest
  • 2208 views

I stopped the Retin A shortly after starting, have only been using the BHA liquid and Cerave products. Even a tiny bit of Retin A is too harsh for me.

    From the album:

    Red marks after acne

    • 19 pictures
    • 0 comments
    • 14 image comments

    Photo Information for Day 112


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×